# SDR ASAA0854084

- Difficulty date: December 20, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 5,721 hours, 1,727 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B5457
- Part serial: 24A1466
- Condition: Unknown
- Location: Apu
- Part time: 2,291 hours, 715 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

APU GENERATORS DROPPED OFFLINE WITHOUT WARNING GROUNDED YES.  NO CIRCUIT BREAKERS OPEN NO FAULTS IN COMPUTER STARTED APU SWITCHED TO APU POWER LOADED UP SYSTEM NO DEFECTS NOTED.  GOOD FOR SERVICE.  SEAMC BILL NOTIFIED.
